# SDR R61A2020080400577

- Difficulty date: July 16, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 26,485 hours, 18,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY MAINTENANCE.   FOUND NLG BAY NOSE GEAR STEERING ACTUATOR MOUNTING BRACKET CRACKED.  REPLACED IAW SRM 51-43-03. AIRCRAFT STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
